I am taking one capsule effexor xr(venlafaxine) 150mg & Neuxam(alprazolam) 0.5 mg 1 & 1/2 tablet at night prescribed by Psychiatrist for about 12 days for anxiety and my condition has improved a little bit as I am starting to have a good mood.My urine color has changed to dark and I have nause.Before starting the medicine I had upset stomach, gas & acidity.Is my dark urine color due to the medication? should I stop the medicine? or it is temporary and will get back normal when I stop the medication?
NEVER stop taking medication prescribed by your doctor, unless your doctor tells you to do so himself. Continue to take it as prescribed. Make an appt with your dr so you can be re-evaluated, and address your concerns. Let us know how it goes! blessings - Blu
Yesterday I had took a cbc and lft test.Everything came back normal except mchc and mpv in cbc.Mchc was 35.4 g/dl where normal range is 33-35 g/dl and mpv was 12fL where normal range is 7.2-11 fL & in lft Total Bilirubin was
1.09 g/dl where normal range is up to 1.0 g/dl.So why is the mchc,mpv and total bilirubin high? I am taking effexor xr 150mg capsule and alprazolam 0.5 1 & 1/2 tablets.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.